# SDR 08FDEA01956

- Difficulty date: May 22, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 58,013 hours, 11,875 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG LT TRUNNION FITTING FWD EDGE FOUND WITH CRACK.  REPAIRED AS PER SRM   53-40-00 FIGURE 23 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REPETITIVELY INSPECT FOR CRACK GROWTH AT NOT TO EXCEED 1,500 LANDING INTERVALS IN REFERENCE TO WITH SRM 53-40-00 FIGURE 23 VOLUME I.
